MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A stryker field service representative (fsr) performed an initial evaluation of the customer's device and was able to verify the reported issue but was unable to duplicate it.The stryker fsr observed that the battery pins were worn.Therefore, the battery pins were replaced.The stryker fsr has determined that the system pcb needs to be replaced to resolve the reported issue.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted stryker to report that their device would not complete the boot cycle during initial power-up.In addition, the customer noticed that the device would no longer turn on.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient use associated with the reported event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected data: section h11, additional mfg narrative of the initial medwatch report indicates "the stryker fsr has determined that the system pcb needs to be replaced to resolve the reported issue."; section h11, additional mfg narrative of the initial medwatch report should indicate "the stryker fsr has determined that the system pcb needs to be replaced as a precautionary measure".Section h6, investigation findings, results code grid (1) of the initial medwatch report indicates "electrical problem identified", conclusion code fda "120"; section h6, investigation findings, results code grid (1) of the initial medwatch report should indicate "operational problem identified", conclusion code fda "114".Section h6, investigation conclusions, conclusion code grid (1) of the initial medwatch report indicates "cause traced to component failure", conclusion code fda "4307"; section h6, investigation conclusions, conclusion code grid (1) of the initial medwatch report should indicate "conclusion not yet available", conclusion code fda "11".Additional information: the stryker fsr (field service representative) replaced the system pcb assembly as a precautionary measure.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.Stryker further evaluated the removed system pcb assembly, in the product analysis center (pac), and the pac technician was not able to duplicate the reported issue.The system pcba passed all functional tests.It was determined that the root cause of the reported issue could not be established.

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key18684371
Report Number0003015876-2024-00301
Device Sequence Number6509265
Product Code MKJ
UDI-Device Identifier00883873871805
UDI-Public00883873871805
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001946
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2024
Supplement Date Received by Manufacturer04/30/2024
Initial Report FDA Received Date02/12/2024
Supplement Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown